MathSciNet Relay Station
MathSciNet bibliographic data
MR786900 35G30 (35A27 35B65 58G17 58G20)
Sablé-Tougeron, Monique Régularité microlocale pour des problèmes aux limites non linéaires. (French) [Microlocal regularity for nonlinear boundary value problems] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 10, 283–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement